# SDR SWAA2024043072601

- Difficulty date: April 9, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR (R2) HANDLE CAM PLATE LOOSE<[01] SECURED CAM PLATE ATTACHING HARDWARE PER M/M REF 52-41-11;[02] SECURED CAM PLATE ATTACHING HARDWARE PER M/M REF 52-41-11
